Sore/bruised feeling in shoulder a few days after 1st Herceptin...

Breast cancer

Breast cancer is the most common cancer in women in the UK. Men can also develop breast cancer, although this is rare. This group is for anyone affected by breast cancer to get together, ask questions, share experiences and support each other.

Sore/bruised feeling in shoulder a few days after 1st Herceptin...

No. of entries: 4 | Posted on 04 Feb 2013 11:07

Sore/bruised feeling in shoulder a few days after 1st Herceptin...

  • Hi Just wondering has anyone else experienced anything like this? I had the infusion on Friday and noticed the sore shoulder yesterday morning and it seems to be getting a bit worse now...whenever I lift my arm it hurts quite a bit. It feels like a really bad bruise over the whole of the front of my shoulder. Could it be a side effect? Thanks in advance.
  • Good morning Abbey,

    Sorry to hear you are having trouble with your shoulder. I must admit I did not have your symptom, so can't confirm anything. 

    But I would go have it checked out. Might just be localised side effect. I am wondering also though whether you sat awkwardly when the infusion was running, whether maybe you strained a nerve in your neck or upper back? And you may be getting referred pain. 

    Either case, no point worrying, because that usually makes us feel worse. And the docs may need to know about possible side effects anyway. 

    All the best, hope it improves soon.

    Dorothee xx

  • Hi      I have just had Herceptin no9 and have not had anything like that.  Just to put your mind at rest I think it would be best for you to talk to your BCN.     xx Suexx

  • hi

    iv also just started on herceptin iv had 2 so far but im also on doc at min so hard to say which se r from which drug but i get deep muscle aches n pains in shoulders back n legs but best for u to c yr doc as others have said just so yr not worried x

    sue x